Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Birmingham, AL

August 6, 2016Shelby County, Alabama

NWS Birmingham, AL issued this special weather statement at Aug 6, 2016, 6:37 PM CDT for Shelby County, Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2016, 6:37 PM CDT (23:37 UTC)
Expired
Aug 6, 2016, 7:15 PM CDT
In force
38 min
Issued by
NWS Birmingham, AL

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 6:37 PM CDTTSTM WND DMG5 Se Bessemer, ALPEA SIZED HAIL AND SMALL TREE LIMBS DOWN WITH WINDS ESTIMATED 40 TO 50 MPH. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
355 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

611 
WWUS84 KBMX 062337
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT SAT AUG 6 2016
 
ALZ024-025-070015-
JEFFERSON AL-SHELBY AL-
637 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHELBY AND SOUTH
CENTRAL JEFFERSON COUNTIES UNTIL 715 PM CDT...

AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOOVER METROPOLITAN STADIUM...OR NEAR BESSEMER...MOVING
SOUTHEAST AT 15 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...BESSEMER...PELHAM...HELENA...
INDIAN SPRINGS VILLAGE...ROSS BRIDGE...OAK MOUNTAIN AMPHITHEATER...
OAK MOUNTAIN STATE PARK...HOOVER METROPOLITAN STADIUM...MAYLENE...
RIVERCHASE...BENT BROOK GOLF CLUB...JOE TUCKER PARK...
PROMENADE TANNEHILL...BESSEMER AIRPORT...MCADORY...MCCALLA...
LAKE CYRUS AND SILURIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3335 8703 3341 8692 3334 8673 3318 8684
TIME...MOT...LOC 2337Z 309DEG 11KT 3333 8690 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 6:27 PM CDT, 10 minutes earlier.

Area forecast discussion, Aug 6, 6:27 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
627 PM CDT SAT AUG 6 2016

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
Tonight through Sunday.

Scattered showers and thunderstorms are developing under a warm
moist and unstable atmosphere as an upper shortwave moves southward
across Central Alabama today. Thinking as this wave continues will
have better chances across the south by this evening. So with this
shortwave in addition to interactions with lingering outflow
boundaries from the afternoon...will have some higher scattered pops
for the evening hours. Continuing with heat advisory for today as
outside of the lucky ones with storms, it continues to be very hot.
So advisory continues until 9 pm. Surface boundary moves into the
area on Sunday with more cloud cover and more likely shower/tstorm
chances in store. Heat index values are expected to be marginal to
reach criteria in far southern counties. With the higher rain
chances and clouds, I have temperatures a couple of degrees lower
for Sunday. Will forgo a heat advisory for now for Sunday.

08

.LONG TERM...
Monday through Friday.

The long term forecast will be dominated by effects from the closed
low that will develop close to the Florida Big Bend and move very
slowly west-northwestward with time. There's still a low chance of a
weak tropical system developing underneath the mid-level low that
will also be centered over the same area, according to NHC. Tropical
moisture will spread northwestward across Central Alabama starting
on Monday, with numerous to widespread showers and thunderstorms
expected during the afternoon hours almost all week long. The main
impact from this system will most certainly be excessive rainfall,
with the heaviest rainfall expected well to our south over the Gulf
Coast. However, with PWATs well above 2 inches we could be looking
at some bands of heavy rainfall across our area as well.

The problem is that our confidence remains low in where the heaviest
rainfall will occur due to uncertainties in the strength of the
overall system and convective processes. The ECMWF keeps the mid-
level low stronger than the GFS, which then develops a more
organized surface low across the Florida Panhandle and heavier
rainfall across our southern and southeast counties. Right now, long
term forecast rainfall (Monday through Friday) presents the
potential for at least 2 to 3 inches of rainfall for some spots
along and south of I-20, with localized areas of up to 5 inches for
our far southern and southeast counties. This will not be widespread
and uniform for all locations, but the potential will exist where
showers and storms move over the same areas, especially with the
deep tropical moisture in place. We'll continue to not mention any
flooding in the HWO at this time.

We'll see some benefits with this system in terms of hopefully
improving drought conditions and lowering high temperatures.
Depending on the amount of convection and cloud cover, highs are
expected to run in the 80s to lower 90s, with higher temps across
the western and northwest counties. Hopefully we've seen the highest
temps already this season and we can start the decreasing trend as
we approach early fall.

56/GDG

&&

.AVIATION...
00Z TAF Discussion.

Short term concern remains for TCL/BHM as TSRA activity moving SE
further into the CWA. Expect TSRA to continue for TCL for next 1-2
hrs and for BHM to experience activity over next few hours as an
upper level disturbance continues moving southeast. Elsewhere,
potential for isolated TSRA will remain through much of the
evening. Overnight expect lower CIG's at MGM/TOI with reduction in
VIS at TOI between 09Z and 13Z followed by VFR conditions through
late morning. Added VCTS to all terminals starting at 16Z on
Sunday.

05

&&

.FIRE WEATHER...

Generally scattered showers and thunderstorms are expected through
Sunday with highs in the lower to middle 90s. Surface winds will
be less than 10 mph. Surface dewpoints will remain high, and there
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     74  91  73  88  73 /  40  70  50  70  40
Anniston    74  90  75  89  74 /  40  70  50  70  40
Birmingham  75  91  76  90  76 /  50  70  50  60  30
Tuscaloosa  75  92  74  93  74 /  50  70  50  50  30
Calera      75  92  74  90  74 /  50  70  50  60  30
Auburn      75  92  74  89  73 /  50  70  50  70  40
Montgomery  76  94  76  92  75 /  50  60  50  70  40
Troy        74  92  73  90  72 /  50  60  50  70  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening For the following
counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa...
Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar...
Lowndes...Macon...Marengo...Marion...Montgomery...Perry...
Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa...
Walker...Winston.

&&
Hazardous weather outlook, Aug 6, 1:06 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CDT SAT AUG 6 2016

ALZ011>015-017>050-072115-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
106 PM CDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

MAXIMUM HEAT INDICES WILL RANGE FROM 105 TO 109 DEGREES ACROSS
MUCH OF WESTERN AND SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA THIS
AFTERNOON AND EARLY EVENING. THE AREA OF CONCERN IS ROUGHLY ALONG
AND WEST OF A LINE FROM ARLEY TO BIRMINGHAM TO EUFAULA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE THAT HEAT INDICES REACH 105 DEGREES OR HIGHER
SUNDAY AFTERNOON AS WELL. THE MAIN AREA OF CONCERN IS ALONG AND
SOUTH OF A LINE FROM DEMOPOLIS TO MONTGOMERY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

08

In the hours before

Special weather statement, Aug 6, 5:03 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CDT SAT AUG 6 2016

ALZ011-014-015-062230-
WALKER AL-MARION AL-WINSTON AL-
503 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINSTON...SOUTHEASTERN
MARION AND NORTHWESTERN WALKER COUNTIES UNTIL 530 PM CDT...

AT 502 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR NEEDMORE TO BRILLIANT. MOVEMENT WAS
SOUTHEAST AT 20 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WINFIELD...HALEYVILLE...LYNN...DOUBLE SPRINGS...BRILLIANT...
GLEN ALLEN...NAUVOO...ELDRIDGE...ASHBANK...
HOUSTON RECREATIONAL AREA...WINSTON FREE STATE BARN...
LAKE BUTTAHATCHEE...CORINTH REC AREA...SMITH LAKE...NATURAL BRIDGE...
BLACK POND...CLEAR CREEK...CURTIS CROSSROADS...PINEY GROVE AND TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3409 8730 3390 8759 3391 8764 3391 8770
      3392 8777 3407 8782 3427 8755
TIME...MOT...LOC 2202Z 321DEG 17KT 3419 8757 3401 8780

87/GRANTHAM
Special weather statement, Aug 6, 5:20 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT SAT AUG 6 2016

ALZ013-062245-
FAYETTE AL-
520 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 545 PM
CDT...

AT 519 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GLEN ALLEN TO NEAR ASHCRAFT CORNER.
MOVEMENT WAS SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WINFIELD...FAYETTE...BERRY...GLEN ALLEN...BELK...BANKSTON...
FAYETTE COUNTY PUBLIC LAKE...STONE WALL...FOWLERS CROSSROADS...
RICHARD ARTHUR FIELD...BAZEMORE...
HUBBERTVILLE AND BEVILL STATE COLLEGE FAYETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3392 8785 3391 8764 3387 8763 3387 8753
      3361 8762 3361 8763 3358 8763 3358 8767
      3352 8767 3353 8795 3360 8795
TIME...MOT...LOC 2219Z 306DEG 18KT 3388 8774 3352 8782

87/GRANTHAM
Special weather statement, Aug 6, 5:32 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CDT SAT AUG 6 2016

ALZ023-062300-
TUSCALOOSA AL-
532 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA COUNTY
UNTIL 600 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SAMANTHA...OR 15 MILES NORTH OF NORTHPORT...MOVING SOUTHEAST AT
5 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAMANTHA...BINION CREEK LANDING...TIERCE PATTTON BRIDGE...HIGHWAY 69
BRIDGE AND LAKE TUSCALOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3344 8772 3353 8763 3345 8748 3331 8758
TIME...MOT...LOC 2232Z 309DEG 5KT 3346 8763

87/GRANTHAM
Special weather statement, Aug 6, 6:10 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT SAT AUG 6 2016

ALZ024-025-062345-
JEFFERSON AL-SHELBY AL-
610 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 645 PM CDT...

AT 610 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BESSEMER...MOVING SOUTHEAST AT 10 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BESSEMER...SPLASH ADVENTURE...PROMENADE TANNEHILL...MCADORY...
BESSEMER AIRPORT...MCCALLA AND BENT BROOK GOLF CLUB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3332 8706 3339 8700 3337 8689 3324 8692
TIME...MOT...LOC 2310Z 299DEG 8KT 3335 8699

87/GRANTHAM
Special weather statement, Aug 6, 6:33 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 PM CDT SAT AUG 6 2016

ALZ024-070000-
JEFFERSON AL-
633 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL JEFFERSON COUNTY
UNTIL 700 PM CDT...

AT 633 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OAK GROVE...OR 11 MILES NORTHWEST OF HUEYTOWN...MOVING
SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SYLVAN SPRINGS...MAYTOWN AND BIRMINGPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3354 8700 3347 8717 3354 8721 3355 8720
      3355 8719 3357 8720 3358 8720 3361 8715
      3363 8713 3363 8710 3366 8709
TIME...MOT...LOC 2333Z 328DEG 11KT 3356 8714

87/GRANTHAM
Special weather statement, Aug 6, 6:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
637 PM CDT SAT AUG 6 2016

ALZ024-025-070015-
JEFFERSON AL-SHELBY AL-
637 PM CDT SAT AUG 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHELBY AND SOUTH
CENTRAL JEFFERSON COUNTIES UNTIL 715 PM CDT...

AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOOVER METROPOLITAN STADIUM...OR NEAR BESSEMER...MOVING
SOUTHEAST AT 15 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...BESSEMER...PELHAM...HELENA...
INDIAN SPRINGS VILLAGE...ROSS BRIDGE...OAK MOUNTAIN AMPHITHEATER...
OAK MOUNTAIN STATE PARK...HOOVER METROPOLITAN STADIUM...MAYLENE...
RIVERCHASE...BENT BROOK GOLF CLUB...JOE TUCKER PARK...
PROMENADE TANNEHILL...BESSEMER AIRPORT...MCADORY...MCCALLA...
LAKE CYRUS AND SILURIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3335 8703 3341 8692 3334 8673 3318 8684
TIME...MOT...LOC 2337Z 309DEG 11KT 3333 8690

87/GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:14 PM CDTSpecial Weather StatementBMXTallapoosa31 min
Aug 5, 7:24 PM CDTSpecial Weather StatementBMXTallapoosa36 min
Aug 5, 9:34 PM CDTSpecial Weather StatementBMXMontgomery41 min
Aug 6, 2:13 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chilton, Coosa and 21 more19 hr
Aug 6, 2:18 PM CDTSpecial Weather StatementBMXSt. Clair42 min
Aug 6, 3:11 PM CDTSpecial Weather StatementBMXCalhoun49 min
Aug 6, 4:31 PM CDTSpecial Weather StatementBMXLamar29 min
Aug 6, 5:03 PM CDTSpecial Weather StatementBMXWinston27 min
Aug 6, 5:20 PM CDTSpecial Weather StatementBMXFayette25 min
Aug 6, 5:32 PM CDTSpecial Weather StatementBMXTuscaloosa28 min
Aug 6, 6:10 PM CDTSpecial Weather StatementBMXJefferson35 min
Aug 6, 6:33 PM CDTSpecial Weather StatementBMXJefferson27 min
Aug 6, 6:50 PM CDTAreal Flood AdvisoryBMXJefferson, Walker115 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.